# SDR HNAA2009082400258

- Difficulty date: August 15, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 42,860 hours, 46,994 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Defective
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN CEILING AT ROW 1 DID NOT WORK DURING INSPECTION AT SBY RON.  REMOVED AND REPLACED PINS IN CONNECTOR IN ACCORDANCE WITH AMM 33-51-02, OPERATIONAL CHECK WAS GOOD.
